# SDR ASAA0480077

- Difficulty date: February 15, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5754 · Leading Edge Devices
- Part: Splice Plate
- Part number: 49374491
- Condition: Bent
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV1 CHECK, FOUND RIGHT WING 0 TO 1 SLAT SPLICE PLATE UPPER END IS BENT.  REPLACED SPLICE PLATE PER SRM 51-10-4 AND 57-50-13.  (M)
